Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By songdog

Thread: Need some help.

  1. #1
    MisterB is offline New Member
    Join Date
    Jun 2016
    Posts
    5

    Need some help. ED on CYP

    So I'm ready to get lambasted for this but I am new and am pretty sure I've made a mistake. I'm a 44yo guy in decent shape. I'm 6'4" and sitting at around 260lbs. Was 255 before starting cyp 2 weeks ago. I'm probably sitting at 15-16% BF maybe a little too high too? Been working out on and off most of my life but the last three years really steady. I had gotten pretty out of shape before that and lost 100lbs the first year. The last two have been keeping it off. I seemed to really plateau with my workouts and came into a some cyp through a friend so I thought I'd give it a try not knowing what I was doing. I know better now Duh!

    I had my test tested a few weeks ago prior to starting the cyp and it was around 840 total and 140.9 free. I know pretty damn good for a 44 yo, right? I should have known better than to fuck with it. But I did.

    My first shot was about 750mg (I know way too much) and the first few days I had erections of steel. Then they went away and starting having ed problems. I decided to try 500mg per week 250mg given 3.5 days apart as suggested here. I gave myself a shot last Sat and had some issues but I started coming on strong again on Wed. So I gave myself another shot Thurs morning. Had trouble again getting an erection Thursday night and now this am couldn't get it up at all. WTF? I'm assuming based on what I've read that I may have too much estrogen in response to the elevated test causing the

    On the plus side I have noticed a massive increase in my work out stamina and recovery. My strength has increased significantly in the two short weeks since I started. Muscle size has also had noticeable increases. That said if I can't get it up then fuck this is all I can say. It ain't worth it!

    So how long will it take for my normal hormone function take to return if I stop the injections? The half life is 12 days for cyp, right? I just want my dick back! LOL
    Attached Thumbnails Attached Thumbnails Need some help.-2016-06-23-18.36.26.jpg  
    Last edited by MisterB; 06-24-2016 at 01:32 PM.

  2. #2
    ILMDiver is offline New Member
    Join Date
    Jun 2016
    Posts
    14
    I am pretty sure your ED was from estrogen issues. Fortunately, you were only taking Testosterone . If you were taking other compounds like Deca or Tren , you could also have prolactin related sides. This is why you always start your first cycle with Testosterone. You may have jumped in a bit too fast, but the good news is you only need to figure out how Testosterone caused the ED sides. Since the #1 side with a high dose of test is estrogen, go get a blood test if you can. Also 500mg is a great starting point.

    Do you have access to an AI? I would recommend Arimidex at 0.25mg eod to start. Clomid or Aromasin would work as well. You also need some Nolvadex on hand in case of gyno and you need to have a PCT plan...which also uses these medicines. I also think you should quickly get labs to check your estrogen and cholesterol. There are other things that would be useful, but this is a start.

  3. #3
    MisterB is offline New Member
    Join Date
    Jun 2016
    Posts
    5
    Unfortunately I do not have access to an AI. I think at this point my best course of action is to just discontiue the cyp. at least until i can source the necessary ancillaries. I love the benefits I've gotten in such a short time. I can only imagine my gains when done correctly. I just can't live with a limp dick!

    Will there be any issues just going off the cyp with no pct? Its only been 2 weeks.
    Last edited by MisterB; 06-24-2016 at 10:37 AM.

  4. #4
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533
    Always educate before you medicate!Not a real good thing to put things into your body that you dont fully understand.Read our stickys they will help.
    stanman likes this.

  5. #5
    MisterB is offline New Member
    Join Date
    Jun 2016
    Posts
    5
    Quote Originally Posted by songdog View Post
    Always educate before you medicate!Not a real good thing to put things into your body that you dont fully understand.Read our stickys they will help.
    I know. It was really stupid of me. Im not usually like that. There's info in the stickies that will answer my questions? Any one in particular you can point me to?
    Last edited by MisterB; 06-24-2016 at 02:27 PM.

  6. #6
    ILMDiver is offline New Member
    Join Date
    Jun 2016
    Posts
    14
    Quote Originally Posted by MisterB View Post
    Unfortunately I do not have access to an AI. I think at this point my best course of action is to just discontiue the cyp. at least until i can source the necessary ancillaries. I love the benefits I've gotten in such a short time. I can only imagine my gains when done correctly. I just can't live with a limp dick!

    Will there be any issues just going off the cyp with no pct? Its only been 2 weeks.

    You will have issues, you took a very large dose of Testosterone and it will shut you down. If it was me, I would lower the dose to a more natural amount. 100mg to 150mg of TestC. I would still pin 2x a week. A more natural level would keep you from crashing and lower the chances of needing an AI. Then take the time to find an AI so you can PCT safely. You may even want to talk to your Dr. I know if I came to my Dr. and was honest, he would help me get through the issue safely.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •